IJPAM: Volume 96, No. 1 (2014)
UNIONS OF A RATIONAL CURVE AND 2-POINTS
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. We study the Hilbert function of general unions in , , of a prescribed number of double points and a rational curve with a prescribed degree.
Received: August 20, 2014
AMS Subject Classification: 14N05, 14H99
Key Words and Phrases: postulation, Hilbert function, fat point, unions of lines, double line
Download paper from here.
DOI: 10.12732/ijpam.v96i1.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 143 - 164